Skip to content
headaches, diabetic,high blood pressure, 11 stents in her body.
avatar
71243barb posted:
My mother is diabetic and takes a shot every night. For the last month or more she has been having severe headaches. taking a vicodin, or excedrin migraine only relieves it for a short while then it comes back. Any idea what maybe causing these headaches?
Reply
 
avatar
mrscora01 responded:
Hi Barb. There are so many different things that could cause this that she really should see a doctor. Anything from allergies to the high bp or the diabetes to stress, to all sorts of other things. Have the doc rule things out with blood work and keep at him/her until you find a reasonable solution. Vocodin for a short term solution is not the thing for the long term.

Cora
T1 1966, Dialysis 2001, kidney transplant and pump 2002, pancreas transplant 2008
 
avatar
Anon_320 responded:
I agree with what MrsCora01 said and want to add -- not to scare you -- that it could be something as serious as a brain tumor. It probably is nothing that bad, but she needs to see a doctor soon. Having headaches that severe for over a month is not normal.


Helpful Tips

Ideal Blood Sugar
If you have been diagnosed with diabetes-you should talk to your doctor about target blood sugar goals. Here is a general range suggested ... More
Was this Helpful?
120 of 171 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.